# SDR 95ZZZX6357

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT INSPECTION, FOUND TWO CRACKS ON OUTBOARD FLAP, INBOARD SECTION, JUST AFT OF FUEL DUMP.  PERFORMED REPAIR PER SRM 52-2-0, FIGURE 2, PAGE 9.
